# SDR DIN2001F00002

- Difficulty date: November 29, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N127GT
- Make and model: Lear 55LEAR
- Aircraft serial: 067
- Engine: Garrtt TFE7313A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Retainer
- Part number: M274263116A
- Condition: Broken
- Location: Drive Shaft
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LEFT HAND ENGINE EXPERIENCED UNCOMMANDED SHUTDOWN.  INVESTIGATION FOUND HORIZONTAL DRIVE SHAFT (PN 3070201-11) HAD UNCOUPLED FROM THE ACCESSORY GEARBOX DUE TO RETAINER RING (M27426-8116A) BREAKING ALLOWING MOVEMENT OF THE SHAFT TO OCCUR.  PRIOR TO 2000, RETAINER RINGS WERE NOT ROUTINELY REMOVED FROM TRANSFER GB HSGS.  THEY WERE PERMITTED TO BE REUSED, ONLY BEING REPLACED (ON CONDITION).  AFTER 2000, ENG UNDERGOING MPIS OR GREATER INSP ARE REQUIRED TO HAVE RETAINER RING REMOVED AND REPLACED WITH NEW.  REPLACEMENT IS NOW MANDATORY AND ROUTINE.
